Том 71
№ 9

All Issues

Perun H. M.

Articles: 1
Brief Communications (Ukrainian)

Problem with pulse action for a linear stochastic parabolic equation of higher order

Perun H. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2008. - 60, № 10. - pp. 1422–1426

We prove a theorem on the well-posedness of the Cauchy problem for a linear higher-order stochastic equation of parabolic type with time-dependent coefficients and continuous perturbations whose solutions are subjected to pulse action at fixed times.